| Model Number |
TF0203511 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a valvuloplasty procedure, the balloon was allegedly had a inflation problem.The procedure was completed by using another device.There was no reported patient injury.
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 07/2023).
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one trueflow valvuloplasty balloon was returned for evaluation.No anomalies were noted during visual evaluation.During functional testing, an in-house presto inflation device was used to inflate the balloon but unable to be inflated or maintained pressure.The catheter shaft was cut by multiple times and attached to a touhy adapter and again tried to inflate, but still unable to inflate.The balloon was examined under magnification and dried saline was noted throughout the balloon.Therefore investigation is inconclusive for inflation problem as the balloon could not be inflated due to dried saline noted throughout the balloon.A definitive root cause for the reported inflation problem could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 07/2023), g3, h6 (method).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during a valvuloplasty procedure, the balloon allegedly had inflation problem.The procedure was completed using another device.There was no reported patient injury.